# SDR AALA202010089003

- Difficulty date: October 8, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 12,297 hours, 4,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 EMERGENCY EXIT DOOR DAMPER CHARGE IS OUT OF GREEN BAND. SERVICED R3 EMERGENCY EXIT DOOR DAMPER TO GREEN BAND PER AMM 52-22-00.
